English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Applications depuis K(Z/p,2) et une conjecture de N. Kuhn

Gaudens, G., & Schwartz, L. (2013). Applications depuis K(Z/p,2) et une conjecture de N. Kuhn. Annales DE l'€™Institut Fourier, 63(2), 763-772. doi:10.5802/aif.2776.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-1B0D-1 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-1B0E-0
Genre: Journal Article

Files

show Files
hide Files
:
Gaudens_applications_2013.pdf (Publisher version), 538KB
 
File Permalink:
-
Name:
Gaudens_applications_2013.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Gaudens, Gérald1, Author              
Schwartz, Lionel, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): fra - French
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annales DE l'€™Institut Fourier
  Alternative Title : Ann. Inst. Fourier
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 63 (2) Sequence Number: - Start / End Page: 763 - 772 Identifier: -